Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A geometric mechanism of diffusion: rigorous verification in a priori unstable Hamiltonian systems

Autor
Delshams, A.; Huguet, G.
Tipus d'activitat
Article en revista
Revista
Journal of differential equations
Data de publicació
2011-03-01
Volum
250
Número
5
Pàgina inicial
2601
Pàgina final
2623
DOI
https://doi.org/10.1016/j.jde.2010.12.023 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/11567 Obrir en finestra nova
Resum
In this paper we consider a representative a priori unstable Hamiltonian system with 2 + 1/2 degrees of freedom and we apply the geometric mechanism for diffusion introduced in [A. Delshams, R. de la Llave, T.M. Seara, A geometric mechanism for diffusion in Hamiltonian systems overcoming the large gap problem: heuristics and rigorous verification on a model, Mem. Amer. Math. Soc. 179 (844) (2006), viii + 141 pp.], and generalized in [A. Delshams, G. Huguet, Geography of resonances and Arnold dif...
Citació
Delshams, A.; Huguet, G. A geometric mechanism of diffusion: rigorous verification in a priori unstable Hamiltonian systems. "Journal of differential equations", 01 Març 2011, vol. 250, núm. 5, p. 2601-2623.
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants